# SDR IPXA2024072494273

- Difficulty date: July 6, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UP146N539114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL STA 1440-1520 RH WITH CORROSION. INSTALLED TRANSITION PANEL IAW SRM 51-40-02. INSTALLED PANELS 161BF,161AF IAW SRM 51-40-02. INSTALLED LOWER MBA SYSTEM IAW SRM 51-40-02. REVIEWED
